Online ISSN: 2515-8260

Keywords : compatible


A STUDY OF FIXED POINT THEOREMS IN S-METRIC SPACES

J. Beny; S. Jone Jayashree; P. Sagaya Leeli

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 9, Pages 3197-3203

In this paper, we define a new class of generalized contractive condition for proving some common fixed point results for four mappings satisfying in complete S-metric spaces. Our results generalize and unify some results in the
recent literature and illustrate the unique common fixed point of four self-maps through some example.